MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON X150; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON X150; ULTRASOUND DEVICE
Model Number 10131661
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report is being submitted following a retrospective review performed by siemens ultrasound.In this case: the problem is that the system is displaying errors.
 
Additional Manufacturer Narrative
This report is being submitted following a retrospective review performed by siemens ultrasound.Investigation was completed and it was found that: the reported issue seems to be caused by rm board own single time defect.However x150 was legacy product which was announced eod in 2017, no more stock is available the rm board for service parts.Reference: (b)(4).

Brand Name
ACUSON X150
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key21292373
Report Number3023245-2025-00016
Device Sequence Number7775170
Product Code IYN
UDI-Device Identifier04056869002811
UDI-Public(01)04056869002811
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10131661
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown